Hubby just saw the specialist about
his liver (primary doc had referred him because he's had high liver enzymes on two tests more than a month apart). As I suspected the specialist says it's liver damage that has been caused by the Lupron/eligard shots he's been getting since his surgery. Hope it can reverse itself by stopping the shots and cutting out things like Tylenol and alcohol. If not we'll be dealing with a host of other issues soon . He is sending hubby for another CT scan just to ensure that there are no micro-mets in the liver. I'm glad about
that, I've wanted his urologist to order another one for the past year (it's now been 4 years since surgery and his last CT).
Hope men who are considering HDT / ADT will look closely at the 'less common' side effects of the medications. And take those into consideration when you make the decision and be sure to talk about
it with your doctor. (by the way his urologist had said he didn't think Lupron / eleigard would cause liver problems/damage- but I read about
it on the drug's website!!!!!).